# SDR AALA201902179002

- Difficulty date: February 16, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 63,297 hours, 27,574 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175601000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN FLOOR PANEL 261PF DELAMINATED.  REPLACED FLOOR PANEL PER AMM 53-42-12-400.
